# SDR DALA1144295656

- Difficulty date: July 19, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 25,443 hours, 10,057 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT T/E WEDGE HAS MULTIPLE HAIL STRIKES.  REMOVED AND REP NR 2 SLAT PER B757 AMM 27-81-02 SLAT, NR 2 L/E; OFF 56-5754-9-0002 90039 ON 56-5754-9-0002 10748.
